Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semigroups of holomorphic functions in the polydisk


Authors: M. D. Contreras, C. de Fabritiis and S. Díaz-Madrigal
Journal: Proc. Amer. Math. Soc. 139 (2011), 1617-1624
MSC (2010): Primary 32A99; Secondary 37L05
DOI: https://doi.org/10.1090/S0002-9939-2010-10571-3
Published electronically: October 4, 2010
MathSciNet review: 2763751
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we provide an easy-to-use characterization of infinitesimal generators of semigroups of holomorphic functions in the polydisk. We also present a number of examples related to that characterization.


References [Enhancements On Off] (What's this?)

  • 1. M. Abate, Iteration Theory of Holomorphic Maps on Taut Manifolds, Mediterranean Press, Rende, Cosenza, 1989. MR 1098711 (92i:32032)
  • 2. M. Abate, The infinitesimal generator of semigroups of holomorphic maps, Ann. Mat. Pura Appl. (IV) CLXI (1992), 167-180. MR 1174816 (93i:32029)
  • 3. E. Berkson and H. Porta, Semigroups of analytic functions and composition operators, Mich. Math. J. 25 (1978), 101-115. MR 0480965 (58:1112)
  • 4. F. Bracci, M.D. Contreras, and S. Díaz-Madrigal, Classification of semigroups of linear fractional maps in the unit ball, Adv. Math. 208 (2007), 318-350. MR 2304320 (2008e:32023)
  • 5. F. Bracci, M.D. Contreras, and S. Díaz-Madrigal, Infinitesimal generators associated with semigroups of linear fractional maps, J. Anal. Math. 102 (2007), 119-142. MR 2346555 (2008i:32023)
  • 6. F. Bracci, M.D. Contreras, and S. Díaz-Madrigal, Aleksandrov-Clark measures and semigroups of analytic functions in the unit disc, Ann. Acad. Sci. Fenn. Math. 33 (2008), 231-240. MR 2386848 (2009c:30097)
  • 7. M. Elin, M. Levenshtein, D. Shoikhet, and R. Tauraso, Rigidity of holomorphic generators and one-parameter semigroups, Dynamic Systems and Applications 16 (2007), 251-266. MR 2330793 (2008g:30046)
  • 8. M. Kobayashi, On the convexity of the Kobayashi metric on a taut complex manifold, Pac. J. Math. 194 (2000), 117-128. MR 1756629 (2001b:32018)
  • 9. S. Reich and D. Shoikhet, A characterization of holomorphic generators on the Cartesian product of Hilbert balls, Taiwanese J. Math. 2 (1998), 383-396. MR 1662941 (99m:46113)
  • 10. D. Shoikhet, Semigroups in Geometrical Function Theory, Kluwer Acad. Publ., Dordrecht, 2001. MR 1849612 (2002g:30012)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32A99, 37L05

Retrieve articles in all journals with MSC (2010): 32A99, 37L05


Additional Information

M. D. Contreras
Affiliation: Departamento de Matemática Aplicada II, Escuela Técnica Superior de Ingenieros, Universidad de Sevilla, Camino de los Descubrimientos, 41092, Sevilla, Spain
Email: contreras@us.es

C. de Fabritiis
Affiliation: Dipartimento di Scienze Matematiche, Università Politecnica delle Marche, Via Brecce Bianche, 60131, Ancona, Italia
Email: fabritiis@dipmat.univpm.it

S. Díaz-Madrigal
Affiliation: Departamento de Matemática Aplicada II, Escuela Técnica Superior de Ingenieros, Universidad de Sevilla, Camino de los Descubrimientos, 41092, Sevilla, Spain
Email: madrigal@us.es

DOI: https://doi.org/10.1090/S0002-9939-2010-10571-3
Keywords: Polydisk, semigroups of holomorphic functions, infinitesimal generator.
Received by editor(s): February 8, 2010
Received by editor(s) in revised form: May 4, 2010
Published electronically: October 4, 2010
Additional Notes: The first and third authors were partially supported by the Ministerio de Ciencia e Innovación and the European Union (FEDER), project MTM2009-14694-C02-02, by La Consejería de Educación y Ciencia de la Junta de Andalucía and by the European Science Foundation Research Networking Programme HCAA
Communicated by: Franc Forstneric
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society